A numerical approach for solving hammerstein integral equations in banach spaces

Authors

  • Mostefa Nadir Department of Mathematics University of Msila.

Keywords:

Hammerstein integral equation, successive approximation, interpolation spaces

Abstract

In this work, we give a weaker conditions guarantee the boundedness of the Hammerstein integral equation in LpLp spaces, also we study conditions of the convergence of the approximate solution to the exact one of the integral equation using the successive approximations method. Finally, we treat numerical examples compared with other papers in order to confirm the efficiency of our results.

Downloads

Download data is not yet available.

Downloads

Published

2014-12-31

How to Cite

A numerical approach for solving hammerstein integral equations in banach spaces. (2014). Journal of Prime Research in Mathematics, 10(1), 37 – 44. https://jprm.sms.edu.pk/index.php/jprm/article/view/100